We show that all reduced closed subschemes of projective space that have a Cohen-Macaulay graded coordinate ring are of wild Cohen-Macaulay type, except for a few cases which we completely classify.

The Cohen-Macaulay representation type of arithmetically Cohen-Macaulay varieties / Daniele, Faenzi; Juan, Pons-Llopis. - In: ÉPIJOURNAL DE GÉOMÉTRIE ALGÉBRIQUE. - ISSN 2491-6765. - Volume 5:(2021), pp. 1-37. [10.46298/epiga.2021.volume5.7113]

The Cohen-Macaulay representation type of arithmetically Cohen-Macaulay varieties

Juan Pons-Llopis
2021

Abstract

We show that all reduced closed subschemes of projective space that have a Cohen-Macaulay graded coordinate ring are of wild Cohen-Macaulay type, except for a few cases which we completely classify.
File in questo prodotto:
File Dimensione Formato  
faenzi-pons.pdf

accesso aperto

Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Creative commons
Dimensione 559.29 kB
Formato Adobe PDF
559.29 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2949405